# SDR ASAA1058183

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 11,623 hours, 3,540 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1740802
- Part serial: AC01583
- Condition: Defective
- Location: Cockpit
- Part time: 11,617 hours, 3,537 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE FMC R6 BUTTON IS COMING APART.  REMOVED AND REPLACED F/O'S MCDU REF MM 34 61 01.  OPS NORMAL.  GROUND VERIFICATION SUCCESSFUL.
